MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD GLIDER 015-02/21MM BLISTER 6; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD GLIDER 015-02/21MM BLISTER 6; FILE, PULP CANAL, ENDODONTIC
Catalog Number BSTW1GG621015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.Investigation results: involved product (waveone gold glider 21mm) that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.The batch number is unknown, dhr cannot be reviewed.Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique, overuse (number of uses not communicated), excessive wear, patient condition and behaviour during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.Root causes are not identified.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.
 
Event or Problem Description
In this event it is reported that a waveone gold glider 015-02/21mm blister 6 file broke during use.The broken part could not be retrieved.No injury occurred.

Brand Name
WAVEONE GOLD GLIDER 015-02/21MM BLISTER 6
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21643350
Report Number8031010-2025-00036
Device Sequence Number20748660
Product Code EKS
UDI-Device IdentifierD716TSTW1GG3210151
UDI-PublicD716TSTW1GG3210151
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBSTW1GG621015
Device Lot NumberNOT AVAILABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/10/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown